# SDR DALA2016071005251

- Difficulty date: July 9, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 693 BETWEEN LONGERONS 26 & 27L AT INNER SURFACE OF LOWER FUSELAGE.  DAMAGE FRAME WAS REMOVED IAW SRM 51-41-02, 51-41-05, 51-41-03, NEW FRAME WAS DRILLED IAW SRM 51-40-08 AND WAS TREATED AND PAINTED IAW SRM 51-10-04 PER 21 AND 15, NEW FRAME WAS INSTALLED IAW SRM 51-41-02 AND 51-41-05.
